More documents from Marinelli, Carlo
More documents from Quantitative Finance

Export to your Reference Manger

Please Copy & Paste



Bookmark and Share

Well-posedness and invariant measures for HJM models with deterministic volatility and Lévy noise

[journal article]

Marinelli, Carlo

fulltextDownloadDownload full text

(259 KByte)

Citation Suggestion

Please use the following Persistent Identifier (PID) to cite this document:

Further Details
Abstract We give sufficient conditions for existence, uniqueness and ergodicity of invariant measures for Musiela’s stochastic partial differential equation with deterministic volatility and a Hilbert space valued driving Lévy noise. Conditions for the absence of arbitrage and for the existence of mild solutions are also discussed.
Classification Basic Research, General Concepts and History of Economics; Economic Statistics, Econometrics, Business Informatics
Method theory application
Free Keywords Term Structure; Stochastic Interest Rates; Stochastic Jumps; Stochastic Differential Equations
Publication Year 2010
Page/Pages p. 39-47
Journal Quantitative Finance, 10 (2010) 1
Status Postprint; peer reviewed
Licence PEER Licence Agreement (applicable only to documents from PEER project)